# SDR AALA2000127

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720a+12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27L CORRODED AT STATION 72A PLUS 12 INCH.  CUTOUT CORROSION AT STATION 720A STRINGER 27L.  INSTALLED STRINGER DOUBLER PER SRM 53-10-3.  (M)
